# SDR ASOA2015110414035

- Difficulty date: November 4, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FS 333, STR 27 RT SIDE CORRODED.  REMOVED CORROSION AFT SIDE FS 333 AT STR 27 IAW SRM 51-21-06-001-001 A01.  COMPLIED WITH EA 26-2015-172.  RECEIVED AND COMPLIED WITH ECTC EA 26-2015-172.
